BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 9, Issue Number: 2

Volume: 9, Issue: 2 (5 Articles)

Research Article
Title: Some approximation results for a generalization of Szasz-Mirakjan operators based on quantum calculus
Authors: Reşat Aslan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 2, (APR 2021), pp:001-014
DOI: 10.20852/ntmsci.2021.415
Viewed: (1157) times
Abstract | Full Text| PDF

Research Article
Title: An effective approximation for singularly perturbed problem with multi-point boundary value
Authors: Derya Arslan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 2, (APR 2021), pp:015-025
DOI: 10.20852/ntmsci.2021.416
Viewed: (1545) times
Abstract | Full Text| PDF

Research Article
Title: On (k,µ)-paracontact metric spaces satisfying some conditions on the W0*-curvature tensor
Authors: Pakize Uygun and Mehmet Atçeken
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 2, (APR 2021), pp:026-037
DOI: 10.20852/ntmsci.2021.417
Viewed: (1386) times
Abstract | Full Text| PDF

Research Article
Title: Brokered pricing model for agent-based negotiation of data-driven services in the cloud
Authors: Gokay Burak Akkus and Erdem Ucar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 2, (APR 2021), pp:038-047
DOI: 10.20852/ntmsci.2021.418
Viewed: (1016) times
Abstract | Full Text| PDF

Research Article
Title: Delay-independent stability criteria for Riemann Liouville’s nonlinear fractional neutral systems: A descriptor system approach
Authors: Yener Altun
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 2, (APR 2021), pp:048-056
DOI: 10.20852/ntmsci.2021.419
Viewed: (872) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul